# SDR AALA2000363

- Difficulty date: February 18, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N868AA
- Make and model: Boeing 727223
- Aircraft serial: 21373
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 480
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - STATION 480 FRAME CRACKED AT STRINGER 26R, CRACK IN STRINGER CUT OUT RADIUS.  INSTALLED .063 INCH 7075-T6 DOUBLER 9 INCHES LONG USING TOTAL OF 34 FASTENERS PER SRM 51-40-3.  (M)
